# SDR DHL2003804767

- Difficulty date: February 12, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 57695831N
- Condition: Cracked
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E OUTBD SLOT UPPER DOOOR SHOWS FOUR .250 CRACKS BTWN STA XS484.895 AND XS520.168 CORR:  R & R LT WING OUTBD SLOT UPPER DOOR BETWEEN XS484.895 AND XS520.168 IAW MM.
